# SDR CALA0001459

- Difficulty date: August 22, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60199431B
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND OUTBOARD SEAT TRACKS STA 1125 - 1200 IS CORRODED OUT OF LIMITS.  REMOVED SECTION OF SEAT TRACK FROM STA 1125 - 1230 IAW SRM 53-05 FIG 4, RECEIVED SEAT TRACK ON TRAVELLER T9021, DRILLED AND LOCATED IAW SRM 51-10-4, TREATED AND PRIMED SEAT TRACK AND SPLICE IAW SRM 51-10-3, INSTALLED SEAT TRACK AND SPLICE IAW SRM 53-05 FIG 4.
